# SDR IPXA2M72358

- Difficulty date: February 29, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 73,780 hours, 11,886 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Splice Plate
- Part number: A5A7112503
- Condition: Cracked
- Location: Bs 1531 L11l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MAIN CABIN LONGITUDINAL SPLICE CRACKED AT STA 1531/5-123 AND L11L.  REPAIRED MAIN CABIN LONGITUDINAL SPLICE AT STA 1531/5-123 AND L11L REF DWG A5A7112 , SRM 51-33-01 PAGE 30 AND 45.
